# SDR 08FDEA02081

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 77,242 hours, 13,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND QUANTITY 3 FASTENER HOLES ON LT SIDE LOWER SKIN PANEL OUTER WING ACCESS DOOR CUTOUT BETWEEN STA XORS=683.4 AND XORS=713.6. LT SIDE LOWER SKIN PANEL OUTER WING ACCESS DOOR CUTOUT BETWEEN STA XORS=683.4 AND XORS=713.6 03 FASTENER HOLES CRACKED.  AREA REPAIRED AS PER FEDEX EA 1-5710-122470- AD 2007-07-04- WINGS - LT LOWER SKIN PLANK CUT OUT AT 536AB.  THREE ACCESS DOOR ATTACHMENT BORES WITH CRACK INDICATIONS PSE 57.23.01 ALI-REPAIR.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.  REPETITIVE INSPECTION, TO BE ACCOMPLISHED NLT EVERY 2000 FLIGHT CYCLES, STARTING FROM 13,324 CSN.
